# SDR DHL200071797D

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Support
- Condition: Cracked
- Location: Le Flap Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, NR 1 LEADING EDGE FLAP ACTUATOR MOUNT IS CRACKED AT INBOARD LOWER CORNER.  REMOVED AND REPLACED I/B SUPPORT OF NR 1 L/E FLAP ACTUATOR MOUNT, PER B727 SRM 57-10-1 AND 51-30-2.  REF: N/R 1637.
